# SDR CALA2025113011595

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N37372
- Make and model: Boeing 737-8
- Aircraft serial: 68825
- Aircraft time: 1,976 hours, 656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS GIRT BAR DOOR 2R DIFFICULT TO STOW.  ACCOMPLISHED CHECK OF ESCAPE SLIDE PACK PER AMM 25-66-01, NO FAULT NOTED WITH GIRT BAR. LOCK,
